# SDR QMLA2024041220039

- Difficulty date: April 12, 2024
- Submitted: April 13, 2024
- Operation: Air carrier
- Aircraft: N901NM
- Make and model: Bell 407
- Aircraft serial: 54649
- Aircraft time: 3,353 hours, 6,991 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLIGHT, CREW DETECTED SMELL OF ELECTRICAL CIRCUITRY BURNING. CREW SHUT DOWN NON-ESSENTIAL ELECTRICAL COMPONENTS UNTIL SMELL DIMINISHED. CREW DIVERTED TO KTUP FOR LANDING. MECHANIC INSPECTED AIRCRAFT WIRING, LIGHTING AND AIRCRAFT BATTERY. COULD NOT FIND ANY DAMAGE OR BURNED PARTS.
